# SDR SWIA2022081666275

- Difficulty date: June 23, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND STRUCTURE FWD CLOSING FITTING HAS SEVERE CORROSION.     (C-CHECK RO 8/14/2022)    EVALUATED REPAIR AND FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED DAMAGED FWD CLOSING FITTING. REF. CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-41-02-001-001-A01 AND DWG SH670-31810 REV. Y. SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
